# SDR CALA2017081802742

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 37,015 hours, 13,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 7abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD INTERIOR EMERGENCY LIGHT INOPERATIVE,  ROW 7 CBA.   REPLACED LIGHT ASSY.  OPS CHECKED NORMAL.
